# SDR USAA040160

- Difficulty date: April 9, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: 65516988
- Condition: Cracked
- Location: Fuselage
- Part time: 50,060 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER SPLICE WITH TWO .125 INCH CRACKS, FS 907, S4R STRINGER SPLICE.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-10-02.  (M)
